MAUDE Adverse Event Report: SMITH & NEPHEW, INC. COCR 12/14 FEM HD 32 + 4; PROSTHESIS, HIP, SEMI-CONSTRAINED, METAL/POLYMER, POROUS UNCEMENTED

SMITH & NEPHEW, INC. COCR 12/14 FEM HD 32 + 4; PROSTHESIS, HIP, SEMI-CONSTRAINED, METAL/POLYMER, POROUS UNCEMENTED
Catalog Number 71303204
Medical Device Problem Codes Device Dislodged or Dislocated (2923); Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Injury (2348); Joint Dislocation (2374)
Date of Event 06/19/2018
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
 
Event or Problem Description
It was reported the patient was readmitted to hospital post op following pain.Notes indicated that it may have dislocated.The acetabular and femoral component were well fixed.The liner and cup were removed and replaced with a subsequent companies implants.The head was also removed and exchanged, multiple samples were collected and sent to pathology.
 
Additional Manufacturer Narrative
The associated complaint devices were not returned.The clinical/medical team concluded, no clinical relevant documents were provided to conduct a thorough medical assessment. no medical assessment is warranted at this time.This complaint will be re-evaluated if more information becomes available.A review of the production documentation for the corresponding products did not reveal any deviation from the standard manufacturing processes.A review of complaint history for the listed parts revealed no prior complaints for the listed batches.Without the actual product involved, our investigation cannot proceed.If the device or new information is received in the future, this complaint can be re-opened.We consider this investigation closed.

Brand Name
COCR 12/14 FEM HD 32 + 4
Common Device Name
PROSTHESIS, HIP, SEMI-CONSTRAINED, METAL/POLYMER, POROUS UNCEMENTED
Manufacturer (Section D)
SMITH & NEPHEW, INC.
1450 brooks road
memphis TN 38116
MDR Report Key7632990
Report Number1020279-2018-01187
Device Sequence Number11145472
Product Code LPH
UDI-Device Identifier03596010194190
UDI-Public03596010194190
Combination Product (Y/N)N
Initial Reporter CountryAS
PMA/510(K) Number
K963509
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2018
Device Explanted Year2018
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 06/24/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue Number71303204
Device Lot Number17LM2034
Initial Date Received by Manufacturer 06/19/2018
Supplement Date Received by Manufacturer06/19/2018
Initial Report FDA Received Date06/25/2018
Supplement Report FDA Received Date10/05/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;